Asymptotic analysis of some controlled finite-source queueing systems

Anisimov, V. V. and Sztrik, János: Asymptotic analysis of some controlled finite-source queueing systems. In: Acta cybernetica, (9) 1. pp. 27-38. (1989)

[img] Cikk, tanulmány, mű
cybernetica_009_numb_001_027-038.pdf

Download (855kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1989
Volume: 9
Number: 1
ISSN: 0324-721X
Page Range: pp. 27-38
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 38. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12453

Actions (login required)

View Item View Item